# SDR ASOA05765

- Difficulty date: September 17, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PRESSURE BULKHEAD AT FS 202.75 WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED PRESSURE BULKHEAD AT FS 202.75 IAW BOMBARDIER REO 601R-53-11-583.  (M)
